MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED
Model Number 101047090
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service sent a replacement pump and requested the pump back for testing.In follow up with a complaint handler on (b)(6) 2025, the customer stated that she developed mastitis on (b)(6) 2025 and is on her second round of antibiotics now.The customer also stated that her replacement pump is working well.Based on the results of our internal investigation (reference number (b)(4)), it cannot be definitively concluded that the pump caused or contributed to the customer¿s mastitis.The estimated incidence of mastitis in lactating women, whether using a breast pump or not, according to published clinical literature can be as high as 33%.In fact, clinical guidelines suggest the use of a breast pump to facilitate withdrawal of breast milk during bouts of mastitis.The complaint rate of mastitis across all reported failures, across all medela breast pumps, is (b)(4) for the period of (b)(6) 2013 to (b)(6) 2017.Mastitis is usually a benign, self-limiting infection with few consequences for the suckling infant.The risk of mastitis is higher among women who have breastfed previously, especially those with a history of mastitis.Riordan & wambach, 4th ed.P.294: breastfeeding and human lactation.However, in this case, the mother¿s mastitis required prompt medical attention for pain relief and prescription antibiotics to avoid progression to overwhelming sepsis.
 
Event or Problem Description
On (b)(6) 2025, the customer alleged to medela llc that her pump in style pro breast pump cord has to be held a certain way to turn the pump on due to the dc jack being tilted.Additionally, she alleged that she developed mastitis and went to urgent care and was prescribed an antibiotic.
 
Additional Manufacturer Narrative
Customer pump does not power on with lab or customer transformer.Customer transformer powers on lab pump.The evaluation determined that the pump had a damaged dc jack and a damaged pc board.

Brand Name
PUMP IN STYLE PRO TRADITIONAL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key23592680
Report Number1419937-2025-00029
Device Sequence Number9924549
Product Code HGX
UDI-Device Identifier00020451470900
UDI-Public00020451470900
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number101047090
Device Catalogue Number101047090
Device Lot Number0000738886
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale